教師資料查詢 | 類別: 期刊論文 | 教師: 陳麗菁 Li Ching Chen (瀏覽個人網頁)

標題:Efficient Prediction Interval in Log-Normal Linear Model
學年100
學期2
出版(發表)日期2012/06/01
作品名稱Efficient Prediction Interval in Log-Normal Linear Model
作品名稱(其他語言)
著者Chen, Li-Ching; Chen, Li-Hsueh; Ting, Chuan-Wei
單位淡江大學統計學系
出版者ICIC International
著錄名稱、卷期、頁數ICIC Express Letters 6(6), pp.1441-1445
摘要Log-normal linear models are widely applied, and in many situations one is interested in predicting the response variable at the original scale for given covariate values. The back-transform (BT) prediction interval is universally used in practice. This study constructs a prediction interval of the response variable based on the highest density (HD) of the log-normal distribution. The simulation results show that the HD prediction intervals have reasonable coverage rates and indeed improve the intervals' length over the BT prediction intervals, particularly for the cases of small sample sizes. An example is used to illustrate the implementation of the HD prediction interval.
關鍵字Log-normal linear model; Maximum likelihood; Ordinary least squares; Prediction interval
語言英文
ISSN1881-803X
期刊性質國外
收錄於EI
產學合作
通訊作者Ting, Chuan-Wei
審稿制度
國別日本
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!